Nontrivial solutions of discrete nonlinear equations with variable exponent

Mustafa Avci, Alexander Pankov

Research output: Contribution to journalJournal Articlepeer-review

18 Citations (Scopus)


In the present paper, we show the existence of ground state solution of a discrete p(n)-Laplacian type equation involving unbounded potential by using the Mountain-Pass theorem and Nehari manifold.

Original languageEnglish
Pages (from-to)22-33
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Nov. 2015


  • Discrete p(n)-Laplacian equation
  • Ground state solution
  • Nehari manifold
  • Palais-Smale condition
  • Variable exponent sequence space
  • Variational methods


Dive into the research topics of 'Nontrivial solutions of discrete nonlinear equations with variable exponent'. Together they form a unique fingerprint.

Cite this